MAUDE Adverse Event Report: ACE SURGICAL INFINITY IHEX; DENTAL IMPLANT

ACE SURGICAL INFINITY IHEX; DENTAL IMPLANT
Model Number 203708
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Implant loss due to poor bone quality.
 
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnification showed no signs of physical defects.

Brand Name
INFINITY IHEX
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer Contact
eileen carpentieri
1034 pearl st
brockton, MA 02301
8004413100
MDR Report Key18447380
Report Number1287163-2023-54198
Device Sequence Number6959406
Product Code DZE
UDI-Device Identifier00614950004621
UDI-Public00614950004621
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K10298100614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number203708
Device Catalogue Number203708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale